# SDR DALA2024040204012

- Difficulty date: March 30, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N896DN
- Make and model: Boeing 737932ER
- Aircraft serial: 62777
- Aircraft time: 18,216 hours, 7,326 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 500 S20r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5414548) SKIN DAMAGE AT BS 500 + 13.5 3 " ABOVE STRG 20R. PERFORMED REPAIR ON SKIN DAMAGE AT BS 500+ 13.5 3" ABOVE STGR 20R IAW SRM 53-00-1-2R PROCEDURE 3 REPAIR 3.
